# SDR 2000UALA00424

- Difficulty date: July 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N911UA
- Make and model: Boeing 737522
- Aircraft serial: 25255
- Aircraft time: 26,546 hours, 19,486 cycles
- Engine: Ge CFM56*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4061100901
- Part serial: 91011076
- Condition: Failed
- Location: E/E Bay
- Part time: 26,546 hours, 194,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURE.  *S/D*  REPLACED NR 1 DIGITAL AIR DATA COMPUTER.
